# SDR MASA2011032602247

- Difficulty date: March 23, 2011
- Submitted: March 26, 2011
- Operation: Air carrier
- Aircraft: N519LR
- Make and model: Cndair CL6002C10
- Aircraft serial: 10260
- Aircraft time: 12,146 hours, 8,880 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Sys
- Condition: Leaking
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

HYD LEAK COMING FROM RT MLG.  MX SECURED RT OUTBOARD BRAKE BLEED PORT.
